# SDR TRAX200701205

- Difficulty date: August 17, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 15,299 hours, 12,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BONDED SKIN DOUBLER IS CRACKED.  FS 640 AT ENGINE SUPPORT BEAM. WORK DONE IAW REO 601R-53-61-506.
